Did make you irritable and aggressive called “Roid Rage”

Did you know steroids can cause violent behavior?   There are many conflicting opinions about steroids.  One example of  violent behavior is when used in high doses, it increases irritability and aggression.  Steroids can make you irritable and aggressive called “Roid Rage” .  A few people suggested that doctors should prescribe anabolic steroids so user’s can be monitored.  Steroids can have lots of side effects such as hair loss, bad acne, and can change the behavior in a person.First, steroids can cause violent behavior when used in high doses it can also cause increased irritability and aggression.  Secondly, it increases levels of aggression and anxiety.  Third, steroids can cause hair loss, severe acne, oily skin and hair from it’s use.Furthermore, steroids can cause a person to be irritable and aggressive called “Roid Rage”.   In addition, improper use of steroids at a younger age can cause these side effects as well.   Steroids can cause stunted growth,kidney impairment, liver damage, and increased risk of heart attack or stroke.  Last but not least, steroids are a serious drug and can become a drug addiction.A few people have suggested that doctors should prescribe anabolic steroids so users can be monitored.  Therefore, in using steroids in the right way you can prevent some of the sides affects.  First, the best way to be safe is not to use anabolic steroids at all.  Second, if you choose to use steroids there are some steps people can take to reduce the harm you will experience.  Third, when using injected anabolic steroids ,don’t share needles and use a sterile needle every time. In conclusion when steroids are used in high doses, it can increase irritability and aggression called “Roid Rage”.  Second, steroids can cause many health issues.  Last but not least, a few people have suggested that doctors should prescribe anabolic steroids so users can be monitored.  Therefor, steroids can cause mental behavior change, can cause heart attacks and strokes, and also hair loss.  What is your choice?   Using steroids safely or not to use steroids at all?